# SDR VTZA97496

- Difficulty date: September 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N484UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 899
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: AG44A
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAD/SYR - FLT 6387 - DURING CRUISE ON 9-3-97 AT 2,155 HOURS, THE CREW EXPERIENCED A DISCREPANCY WITH THE LT ENGINE RPM INDICATION.  AIRCRAFT RETURNED TO THE GATE WHERE MAINTENANCE TROUBLESHOT THE DISCREPANCY AND FOUND THE LT ENGINE TACH GENERATOR HAD FAILED.  MAINTENANCE REMOVED AND REPLACED THE LT TACH GENERATOR IAW THE PROCEDURES AS OUTLINED IN THE MM.  MAINTENANCE PERFORMED THE REQUIRED TESTS AS STATED IN THE MM.  AIRCRAFT WAS THEN RELEASED FOR SERVICE.  (X)
